# SDR CALA9800636

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Air Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR AIR BOTTLE PRESSURE LOW.  THE AIR BOTTLE WAS FILLED IAW MM 52-11-06.
